W.J. Zakrzewski
Discrete Symmetry and its Use to Find Mulitsoliton Solutions of the Equations of Anisotropic Heisenberg Ferromagnets,
Zakrzewski, W.J.; Belov, N.A.; Leznov, A.N.
Authors
N.A. Belov
A.N. Leznov
Citation
Zakrzewski, W., Belov, N., & Leznov, A. (1996). Discrete Symmetry and its Use to Find Mulitsoliton Solutions of the Equations of Anisotropic Heisenberg Ferromagnets,. Journal of Nonlinear Mathematical Physics, 3, 319-329
Journal Article Type | Article |
---|---|
Publication Date | 1996 |
Journal | Journal of Nonlinear Mathematical Physics |
Print ISSN | 1402-9251 |
Electronic ISSN | 1776-0852 |
Publisher | Atlantis Press |
Volume | 3 |
Pages | 319-329 |
Public URL | https://durham-repository.worktribe.com/output/1628382 |
You might also like
Fermionic spectral walls in kink collisions
(2022)
Journal Article
Spectral walls in multifield kink dynamics
(2021)
Journal Article
Scattering of compact oscillons
(2020)
Journal Article
Long-range donor-acceptor electron transport mediated by α helices
(2019)
Journal Article
Self-dual sectors for scalar field theories in (1 + 1) dimensions
(2019)
Journal Article